Artur Sahakyan, PhD

Artur Sahakyan joined AUA in 2019. He is also the Dean of the Faculty of Mathematics and Mechanics of Yerevan State University since 2008 and Editor-in-Chief of the Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences) since 2010.
Artur is Corresponding Member of National Academy of Sciences of Armenia (NASA) and Leading Scientific Researcher of the Institute of Mathematics of  NASA. His research interests are in Pure Mathematics: Orthogonal Series, Harmonic Analysis, Wavelets, Polynomial Interpolation, Approximation Theory.

 

Higher education

1996, Doctor of Science, Yerevan State University
1981, PHD, Steklov Mathematical Institute of Academy of Sciences of USSR, Moscow
1977, MS, Yerevan State University

 

Courses taught:

Numerical Analysis

 

Publications:

1. B. Kashin, A Saakyan, Orthogonal Series. Amer. Math. Soc., 1989,
2. Bojanov B.D., Hakopian H.A., Sahakian A.A., Spline Functions and Multivariate Interpola¬tions, "Kluwer Academic Publishers", 1993, 276 p.
3. Ginovian M.S., Sahakian A.A., Estimation of spectral functionals for Levy-driven continuous-time linear models with tapered data. Electronic Journal of Statistics 2019, Vol. 13, No. 1, 255-283.
4. Ginovian M.S., Sahakian A.A., Robust estimation for continuous time linear models with memory, Theory of Probability and Mathematical Statistics, v. 95 (2016), 75-91.
5. Ginovian M.S., Sahakian A.A., On the robustness to small trends of parameter estimation for continuous-time stationary models with memory. Изв. НАН Армении, Мат., т. 51 (2016), № 5, 49-62.
6. Goginava U., Sahakian A., Convergence of multiple Fourier series of functions of bounded generalized variation, Украинский математический журнал, т. 67 (2015), №2, 163-173
7. Ginovian M.S., Sahakian A.A., Taqqu M.S., The trace problem for Toeplitz matrices and operators and its impact in probability. Probability Surveys, v. 11 (2014), 393-440.
8. Sahakian A., Goginava U., Convergence and Summability of double Walsh-Fourier series of functions of bounded generalized variation. Изв. НАН Армении, Мат., т. 49 (2014), 6, 27-42.
9. Саакян А., Нурбекян А., Сходимость двумерных тригонометрических интерполя¬ционных полиномов функций ограниченной гармонической вариации. Изв. НАН Армении, Мат., т. 49 (2014), 4, 35-46.
10. Sahakian A.A., Ginovian M.S., On the trace approximation problem for truncated Toeplitz operators and matrices, Journal of Contemporary Mathematical Analysis, v. 49 (2014), No.1, pp. 1-17.
11. Sahakian A., Goginava U., Convergence and summability of multiple Fourier series and generalized variation. Bulletin. Tbilisi International Centre of Mathematics and Informatics, v. 18 (2014), no. 1, 36-54.
12. Sahakian A., Goginava U., On the convergence of multiple Fourier series of functions of bounded partial generalized variation, Analysis Mathematica, v. 39 (2013), 45–56.
13. Саакян А., Гогинава У., О суммируемости кратных рядов Фурье функций ограниченной обобщенной вариации. Труды МИРАН, т. 280 (2013), 150-161.
14. Sahakian A.A., Ginovian M.S., On the trace approximations of products of Toeplitz matrices, Statistics and Probability Letters, 83 (2013), 753-760.
15. Sahakian A., Goginava U., On the convergence of multiple Walsh-Fourier serises of functions of bounded generalized variation, Journal of Contemporary Mathematical Analysis, v. 47 (2012) No. 5, 221-233.
16. Sahakian A., Goginava U., Convergence of double Fourier series and generalized -variation, Goergian Math. Journal, v. 15 (2012), N 3, 497-510 .
17. Sahakian A., Goginava U., On the convergence of Cesaro means of negative order of double trigonometric Fourier series of functions of bounded partial generalized variation, Acta Sci. Math. v. 77 (2011), 451-471.
18. Саакян А.А., Гиновян М. С., Аппроксимации следов произведения усеченных Теплицевых операторов. Теория вероятностей и ее применения, т.56 (2011) вып. 1, с. 123-139.
19. Sahakian A., Goginava U., On the convergence of double Fourier serises of functions of bounded partial generalized variation, East Journal on Approximations, v. 16, No. 2, Darba, Sofia, 2010, 153-165.
20. Sahakian A.A., Ginovian M.S., A Note on Approximations of Traces of Products of Truncated Toeplitz Matrices, Journal of Contemporary Mathematical Analysis, v.44, No.4, 2009, 173-180.
21. Sahakian A. A., Ginovian M. S., Error Bounds for Approximations of Traces of products of Truncated Toeplitz Operators, Journal of Contemporary Mathematical Analysis, v.43 (2008) No. 4.
22. Sahakian A. A., Ginovian M. S., Limit Theorems for Toepltz Quadratic Functionals of Con-tinuous-Time Stacionary Processes, Probability Theory and Related Fields, vol. 137, 2007, 551-579.
23. Саакян А.А., Гиновян М. С., О центральной предельной теореме для теплицевых квадратичных фунционалов стационарных процессов, Изв. АН Арм. ССР, сер. мат., т. 38 (2004), 1, 49-73.
24. Саакян А.А., Гиновян М. С., О центральной предельной теореме для квадратичных форм от стационарных пос¬ледовательностей, Теория вероятностей и ее применения, т. 49 (2004), вып. 4, 2-19.
25. Sahakian A.A., Gevorgian O.V., Hakopian H.A., Numerical curves and their applications to algebraic curves, Studia Math., 121 (1996), 3, 249--275.
26. Sahakian A. A. Convergence of double Fourier series after change of variable. Mat. Za¬- metki, 74 (2003), 2, 267--277 (in Russian). English translation in: Mat. Notes, 74 (2003), 2.
27. Sahakian A. A. Convergence of Greede Algorithm for continuous functions after change of variable. Journal of Contemporary Math. Analysis, 37 (2002), 4. 67-75.
28. Саакян А.А., Геворкян Г. Г. О безусловной базисности общих систем Франклина, Известия НАН Армении, 35 (2000), 4, 7--25.
29. Саакян А. А., О теореме Бора для кратных рядов Фурье, Мат. Заметки, 64 (1998), 6, 913 -- 924.
30. R. A. Lorentz, W. R. Madych and A. A. Sahakian, Translation and Dilation Invariant Subspaces of and Multiresolution Analyses, "Applied and Computational Harmonic Analysis", 1998.
31. Саакян А.А., Лоренц Р.А., О подпространствах, порожденных всплеск системами, Мат. Заметки 63 (1998), 2, 299-302.
32. Sahakian A.A., Hakopian H.A., Multivariate polynomial interpolation to traces on manifolds, Journal of Approximation Theory, 80 (1995), 1, 50--75.
33. Sahakian A.A., Gevorgian O.V., Hakopian H.A., Bivariate Hermite interpolation and numerical curves. Journal of Approximation Theory, 85 (1995), 3, 297--317.
34. Sahakian A.A., Gevorgian O.V., Hakopian H.A., Multivariate Hermite Interpolation, East Journal on Approximations, 1 (1995), 3, 357--371.
35. Sahakian A.A., Gevorgian O.V., Hakopian H.A., Numerical curves and their applications to algebraic curves, Advanced Topics in Multivariate Approximation, (F. Fontanella, K. Jetter, P.J. Laurent eds.) 1995, 97--112.
36. Sahakian A.A., Gevorgian O.V., Hakopian H.A., On the bivariate Hermite interpolation problem. Constructive Approximation, 11, (1995), 23--36.
37. Sahakian A.A., Lorentz R.A., Orthogonal Trigonometric Schauder Bases of optimal degree for C(0,2 ), Fourier Analisys and Applications, 1, (1994), N.1, 103--112.
38. Саакян А.А., Акопян А.А., Многомерные сплайны и полиномиальная интерполяция, Успехи Мат. Наук, 48, (1993), N.5(293), 3--75.
39. Саакян А.А., Акопян А.А., Геворгян О.В., О двумерной полиномиальной интерполяции, Мат.сборник, 183,(1992), 6, 111--126.
40. Саакян А.А., Акопян А.А., Геворгян О.В., О двумерной интерполяции Эрмита, Мат. Заметки, 48, (1990), 137--139.
41. Саакян А.А., О теореме Бора для кратных тригонометрических рядов, Мат. Заметки, 46 (1989), 2, 94--103
42. Саакян А.А., Акопян А.А., Об одном классе систем дифференциальных уравнений с частными производными, Изв. АН Арм. ССР, сер. мат., 24 (1989), 1, 93--98.
43. Саакян А.А., Акопян А.А., О системе дифференциальных уравнений связанных с полиномиальным классом сдвигов бокс-сплайна, Мат. Заметки, 44 (1988), 705--724.
44. Саакян А.А., Мушегян Г.М., О единственности всюду сходящегося перестав-ленного ряда по тригонометрической системе и по ортонормированным базисам пространства C(0,1), Изв. АН Арм. ССР, 22 (1987), 6, 543--584.
45. Саакян А.А., О сходимости двойных рядов Фурье функций ограниченной гармонической вариации, Изв. АН Арм. ССР, сер. мат., 21 (1986), 6, 517--529.
46. Саакян А.А., О функциях ограниченной -вариации, Изв. АН Арм. ССР, сер. мат., 81 (1985), 2, 54--58.
47. Саакян А.А., О расходимости рядов Фурье суперпозиции непрерывных функций, Мат. Заметки, 29 (1981), 6, 849--858.
48. Саакян А.А., О свойствах коэффициентов Фурье суперпозиции функций, ДАН СССР, 248 (1979), 2, 302--306.
49. Саакян А.А., Интегральные модули гладкости и коэффициенты Фурье у суперпозиции функций, Мат. сборник, 110(152) (1979), 4, 597--608.

 

Office Location: 334W/PAB